About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 929725, 10 pages
http://dx.doi.org/10.1155/2013/929725
Research Article

New Delay-Dependent Robust Stability Criterion for LPD Discrete-Time Systems with Interval Time-Varying Delays

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand
3Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 18 October 2012; Accepted 13 January 2013

Academic Editor: Xiaohui Liu

Copyright © 2013 Narongsak Yotha and Kanit Mukdasai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Narongsak Yotha and Kanit Mukdasai, “New Delay-Dependent Robust Stability Criterion for LPD Discrete-Time Systems with Interval Time-Varying Delays,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 929725, 10 pages, 2013. doi:10.1155/2013/929725